# SDR DALA2025011000229

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 87,641 hours, 22,545 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DENT ON AFT CARGO DOOR SKIN, 14 INCHES FROM FWD EDGE, 7 INCHES FROM BOTTOM EDGE. CORRECTIVE ACTION: FOUND TO BE OUT OF LIMITS DUE TO GOUGE IN DENT IAW B757 SRM 52-30-01-1A-1 DETAIL G. REMOVED DENT AND REPAIRED IAW B757 SRM 52-30-01-2R-4. REPAIR IS CAT B. (0753592)
